# SDR ASAA2023022242235

- Difficulty date: February 22, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK GROUNDED - YES. REPLACED FOUR BATTERY PACKS S/N 162201, 202540, 211441, 211447.
